# SDR MWEA00144

- Difficulty date: March 13, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,628 hours, 28,428 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9957741501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 658 LONGERON 26 RIGHT 30  CRACKED ON OUTBOARD END.  FABRICATED AND INSTALLED DOUBLER.
